# SDR GTIA030684

- Difficulty date: September 20, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 1109
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE TPA, GEAR RETRACTION RED NOSE GEAR LIGHT STAYED ON.  FOLLOWED QRH ON RETRACTING SECOND TIME, LEFT MAIN RED LIGHT ON, RECYCLED ALL LIGHTS WENT OUT CONT TO DTW.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS UNIT.  PERFORMED GEAR SWING.  GEAR INDICATION CHECKS OK.  (M)
